MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "we have had intermittent issues with not being able to flush.Today, 6 of the sets in a row would not flush.We tried different ns flushes, and they would not flush.The clamp was not engaged, and the luer lock was secure.".
 
Additional Manufacturer Narrative
The account reported finding unable to flush extension set; the customer reported that 6 of the sets in a row would not flush, different ns flushes were tried, the clamp was not engaged, and the luer lock was secure.A sample was received for investigation; to evaluate the sample, medline connected a syringe to the device and pressed on the plunger, and at first the syringe plunger would not move and medline was unable to flush the device, however after playing around with the device for a bit, medline was able to flush the extension set.Based on the complaint details, sample evaluation, and investigation, the complaint is confirmed.Medline was unable to determine the exact root cause for why the device could not be flushed initially but later could be flushed, and the complaint was provided to the manufacturing facility for further evaluation while the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50856534
Report Number1417592-2026-47909
Device Sequence Number9498275
Product Code FPA
UDI-Device Identifier10080196141883
UDI-Public10080196141883
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077
Device Lot Number24125259
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown